MathSciNet Relay Station
MathSciNet bibliographic data
MR1867704 (2003h:53051) 53C21 (58J60)
Felli, Veronica Existence of conformal metrics on $S\sp n$ with prescribed fourth-order invariant. Adv. Differential Equations 7 (2002), no. 1, 47–76.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement